2017
Том 69
№ 9

All Issues

Solution of a control problem for systems with delay by the method of two-sided approximations

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 4, pp 369-373.

Citation Example: Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I. Solution of a control problem for systems with delay by the method of two-sided approximations // Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 462–467.

Full text